# SDR AALA201507279001

- Difficulty date: July 25, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 7,319 hours, 3,022 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Part serial: NSN
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151GF, DIRECTLY IN FRONT OF CARGO ENTRY, HAS DELAMINATED AREA, APPROX 15 INCHES BY 22 INCHES.  R & R FLOOR PANEL IAW AMM 53-42-14-400-001A.
